Functional Analysis and Its Applications

Papers
(The median citation count of Functional Analysis and Its Applications is 0. The table below lists those papers that are above that threshold based on CrossRef citation counts [max. 250 papers]. The publications cover those that have been published in the past four years, i.e., from 2021-03-01 to 2025-03-01.)
ArticleCitations
Resolution of Singularities of the Odd Nilpotent Cone of Orthosymplectic Lie Superalgebras5
An Algebraic Version of the Poincare Construction5
Estimation of the Modulus of Hölder Metric Regularity4
Classification of Measurable Functions of Several Variables and Matrix Distributions4
Extended Spectra for Some Composition Operators on Weighted Hardy Spaces4
On Bloch Solutions of Difference Schrödinger Equations4
Asymptotic Relations for the Distributional Stockwell and Wavelet Transforms4
Duality for the Kantorovich Problem with a Fixed Barycenter and Barycenters of Functionals3
Extension Operator for Subspaces of Vector Spaces over the Field $$\mathbb{F}_2$$3
On the Milnor and Tjurina Numbers of Zero-Dimensional Singularities3
Two Consequences of Davies’ Hardy Inequality3
Wold-Type Decompositions for Pairs of Commutative Semigroups Generated by Isometries3
Infinitesimal Center Problem on Zero Cycles and the Composition Conjecture2
The Weak Solvability of an Inhomogeneous Dynamic Problem for a Viscoelastic Continuum with Memory2
Flat Hypercomplex Nilmanifolds are $$\mathbb H$$-Solvable2
Intrinsic Ergodicity, Generators, and Symbolic Representations of Algebraic Group Actions2
Rational Hypergeometric Identities2
On the Birman Problem in the Theory of Nonnegative Symmetric Operators with Compact Inverse2
Strengthening of the Bourgain–Kontorovich Theorem on Small Values of Hausdorff Dimension2
Inequalities of Rellich Type1
Distributions of Polynomials in Gaussian Random Variables under Constraints on the Powers of Variables1
Two-Dimensional Diffusion Orthogonal Polynomials Ordered by a Weighted Degree1
On Compactification of Spaces of Measures1
Twisted Tensor Product, Smooth DG Algebras, and Noncommutative Resolutions of Singular Curves1
The Expectation of a Multiplicative Functional under the Sine-Process1
Hyperelliptic Sigma Functions and Adler–Moser Polynomials1
The Bi-Hamiltonian Structures of the DR and DZ Hierarchies in the Approximation up to Genus One1
Improved Inequalities for Numerical Radius via Cartesian Decomposition1
Free Topological Algebra with Separately Continuous Mal’tsev Operation1
Parametric Korteweg–de Vries Hierarchy and Hyperelliptic Sigma Functions1
On an Elliptic Operator Degenerating on the Boundary1
Improved Resolvent Approximations in Homogenization of Second-Order Operators with Periodic Coefficients1
On Rotational Waves of Limit Amplitude1
A Hilbert $$C^*$$-Module with Extremal Properties1
Spectral Inclusion Properties of Quaternionic Krein Space Numerical Range1
Taylor Spectrum for Modules over Lie Algebras1
Localization for Hyperbolic Measures on Infinite-Dimensional Spaces1
The Extrema of $$q$$- and Dual $$q$$-Quermassintegrals for the Asymmetric $$L_p$$-Difference Bodies1
On the Absence of an Additional Real-Analytic First Integral in the Problem of the Motion of a Dynamically Symmetric Heavy Rigid Body about a Fixed Point1
Estimates for Schur Multipliers and Double Operator Integrals—A Wavelet Approach1
Titchmarsh–Weyl Formula for the Spectral Density of a Class of Jacobi Matrices in the Critical Case1
On the Diffusion Mechanism in Hamiltonian Systems1
The Nonlinear Kantorovich Transportation Problem with Nonconvex Costs1
Linear and Multiplicative Maps under Spectral Conditions1
Cyclic Vectors and Invariant Subspaces of the Backward Shift Operator in Schwartz Modules1
Nash-Type Inequalities on Metric-Measure Spaces1
Hardy Inequality for Antisymmetric Functions0
The Image of a Lagrangian Germ of Type $$E_6^\pm$$0
An Index Theorem for Linear Relations and Its Applications to the Study of Block Relation Matrices0
Resonances for the Dirac Operator on the Half-Line0
Dunkl Translations, Dunkl-Type BMO Space, and Riesz Transforms for the Dunkl Transform on $$L^\infty$$0
Polynomial Eulerian Characteristic of Nilmanifolds0
A Convergence Rate Estimate for Remotest Projections on Three Subspaces0
$$A$$-Ergodicity of Convolution Operators in Group Algebras0
On a Sharp Lower Bound for the Tjurina Number of Zero-Dimensional Complete Intersections0
Multi-Dimensional Hyperbolic Chaos0
Multipliers for the Calderón Construction0
On Approximation of Measures by Their Finite-Dimensional Images0
Inverse Problem for the $$L$$-Operator in the Lax Pair of the Boussinesq Equation on the Circle0
Approximations of the Images and Integral Funnels of the $$L_p$$ Balls under a Urysohn-Type Integral Operator0
Full Symmetric Toda System: Solution via QR-Decomposition0
Golden and Silver Stationary Points in Probe Particle Dynamics within a Modular Domain0
The Schur–Weyl Graph and Thoma’s Theorem0
Newton Polytopes of Nondegenerate Quadratic Forms0
Liouville Property and Poisson Boundary of Random Walks with Infinite Entropy: What’s Amiss?0
On Poisson Semigroup Hypercontractivity for Higher-Dimensional Spheres0
Connes Integration Formula: A Constructive Approach0
Quasiderivations of the Algebra $$U\mathfrak{gl}_n$$ and the Quantum Mischenko–Fomenko Algebras0
On the Set of Continuity of the Topological Entropy of Parameter-Dependent Mappings of the Interval0
Superposition Principle for the Fokker–Planck–Kolmogorov Equations with Unbounded Coefficients0
Elliptic Cauchy Matrices0
Some Inequalities for $$p$$-Quermassintegrals0
Grothendieck Ring of Pairs of Quasi-Projective Varieties0
Hermitian Property and the Simplicity of Spectrum of Bethe Subalgebras in Yangians0
Combinatorial Results Implied by Many Zero Divisors in a Group Ring0
A Note on Relatively Injective $$C_0(S)$$-Modules $$C_0(S)$$0
Self-Joinings and Generic Extensions of Ergodic Systems0
On the Arens Homomorphism0
Unitary Flows with Tensor Simple Spectrum0
On the Local Everywhere Hölder Continuity of the Minima of a Class of Vectorial Integral Functionals of the Calculus of Variations0
Homogenization of Nonstationary Maxwell System with Constant Magnetic Permeability0
The Cayley–Hamilton Theorem and Resolvent Representation0
Resurgence and Partial Theta Series0
Bundles of Holomorphic Function Algebras on Subvarieties of the Noncommutative Ball0
A Semigroup of Paths on a Sequence of Uniformly Elliptic Complexes0
On a Notion of Averaged Mappings in $$\operatorname{CAT}(0)$$ Spaces0
Universal Relations in Asymptotic Formulas for Orthogonal Polynomials0
On the Extension of Functions from Countable Subspaces0
Diagram Automorphism Fixed Lie Algebras and Diagram Automorphism Fixed Quiver Varieties0
On the Conjugacy of Measurable Partitions with Respect to the Normalizer of a Full Type $$\mathrm{II}_1$$ Ergodic Group0
The Miracle of Integer Eigenvalues0
Spectral Analysis of a Dynamical System Describing the Diffusion of Neutrons0
Limit Spectral Measures of Matrix Distributions of Metric Triples0
Connection on the Group of Diffeomorphisms as a Bundle Over the Space of Functions0
Reconstructions of the Asymptotics of an Integral Determined by a Hyperbolic Unimodal Singularity0
Anatoly Moiseevich Vershik (1933–2024)0
Publisher Correction to: Noncommutative Geometry of Random Surfaces, Funct. Anal. Appl. 58:1 (2024), 65–790
A Remark on Davies’ Hardy Inequality0
Semifinite Harmonic Functions on the Zigzag Graph0
On the Distribution of Eigenvalues of Nuclear Operators0
Lack of Metric Projectivity, Injectivity, and Flatness for Modules $$L_p$$0
Dirac Operators with Singular Potentials Supported on Unbounded Surfaces in $$\mathbb{R}^{3}$$0
Grothendieck’s Theorem on the Precompactness of Subsets of Functional Spaces over Pseudocompact Spaces0
On the Spectrum of the One-Particle Density Matrix0
On Maximal Extensions of Nilpotent Lie Algebras0
Polynomials in the Differentiation Operator and Formulas for the Sums of Certain Convergent Series0
Interior Points of Convex Compact and Continuous Selections of Exact Measures0
Homogenization of Hyperbolic Equations: Operator Estimates with Correctors Taken into Account0
Restricted Partitions: The Polynomial Case0
On the Structure of Coset $$n$$-Valued Topological Groups on $$S^3$$ and $$\mathbb{R}P^3$$0
Maximal Monotonicity of a Nemytskii Operator0
Bounded-Degree Subgroups of the Cremona Group in $$\mathrm{CR}$$-Geometry0
Eigenvalue Asymptotics for Weighted Polyharmonic Operator with a Singular Measure in the Critical Case0
Pointwise Conditions for Membership of Functions in Weighted Sobolev Classes0
On R-duals of Type III in Hilbert Spaces0
The Quasilinear Parabolic Venttsel’ Problem with Discontinuous Leading Coefficients0
Singularities Equivariantly Simple with Respect to Irreducible Representations0
Single-Valued Extension Property and Property $$(\omega)$$0
One-Dimensional Central Measures on Numberings of Ordered Sets0
Remarks on Yangian-Type Algebras and Double Poisson Brackets0
Elliptic Analogue of the Vershik–Kerov Limit Shape0
Continuous Selection of Approximate Monge Solutions in the Kantorovich Problem with a Parameter0
Quasi-Similarity, Entropy and Disjointness of Ergodic Actions0
Noncommutative Geometry of Random Surfaces0
Absolute Continuity and Singularity of Spectra for the Flows $$T_t\otimes T_{at}$$0
Homogenization of the Schrödinger-Type Equations: Operator Estimates with Correctors0
Generalized Cauchy–Bunyakovsky–Schwarz Inequalities and Their Applications0
A Convex-Block Approach to Numerical Radius Inequalities0
Anatoly Moiseevich Vershik. On the occasion of the 90th anniversary0
The Mumford Dynamical System and Hyperelliptic Kleinian Functions0
The Mumford Dynamical System and the Gelfand–Dikii Recursion0
On the Differential Operators of Odd Order with $$\mathrm{PT}$$-Symmetric Periodic Matrix Coefficients0
Approximation of Operator Semigroups Using Linear-Fractional Operator Functions and Weighted Averages0
Finite-Zone $$\mathcal{PT}$$-Potentials0
Note on Derivations of Certain non-CSL Algebras0
Two-Sided Estimates of the $$K$$-Functional for Spaces of Functions of Generalized Bounded Variation0
Criteria for the Property (UWE) and the a-Weyl Theorem0
0.063066959381104